# SDR SWAA2022071327805

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,441 hours, 35,174 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap
- Condition: Faulty
- Location: Fuselage
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP DISAGREE SELECTED FLAPS 5; FLAPS DID NOT MOVE. PERFORMED ALT FLAP EXTENTION FLAP DISAGREE SELECTED FLAPS 5 FLAPS DID NOT MOVE. PERFORMED ALT FLAP EXTENTION PER QRH LANDED UNEVENTFULLY. / [01] OPS CHECK LEADING EDGE FLAP AND SLAT REF. AMM 27-81-00. CHECK NORMAL. NO EXISTING FAULTS IN FSEU.
